# SDR DALA2022021500962

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 63,741 hours, 8,298 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 FLT ATT PANEL DOORS PAGE SHOWS AMBER MSG CK DOOR PRESSURE. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR ASSIST DIAPHRAM AND SEALS PER AMM 52- 10. VERIFIED PIN REMOVAL. 1R. (8524551)
